MathSciNet Relay Station
MathSciNet bibliographic data
MR2323448 46H10 (22D15 43A30 43A65 46J99)
Runde, Volker; Spronk, Nico Operator amenability of Fourier-Stieltjes algebras. II. Bull. Lond. Math. Soc. 39 (2007), no. 2, 194–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement